# SDR P5CA2018013000014

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,002 hours, 20,048 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198588
- Part serial: 423172
- Condition: Failed
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS, APU FAILED TO START.  REMOVED AND REPLACED THE START MOTOR AND CLUTCH ASSY.  APU STARTING OPS TESTED OK IAW AMM 49-41-00 AND 49-41-06.
